توجه: محتویات این صفحه به صورت خودکار پردازش شده و مقاله‌های نویسندگانی با تشابه اسمی، همگی در بخش یکسان نمایش داده می‌شوند.
۱On fixed soft element theorems in se–uniform spaces
نویسنده(ها): ، ، ، ، ، ،
اطلاعات انتشار: Journal of Nonlinear Sciences and Applications، نهم،شماره۳، ۲۰۱۶، سال
تعداد صفحات: ۱۳
First we introduce a new structure of uniform spaces, called se–uniform spaces, and provide some of their basic properties. Next, we present the notion of a soft E–distance in se–uniform spaces, which is a soft version of E–distance of Aamri and El Moutawakil [M. Aamri, D. El Moutawakil, Acta Math. Acad. Peadegog. Nyhazi., 20 (2004), 83–91]. Then, by using the soft E–distance, we establish some fixed soft element theorems for various mappings on se–uniform spaces, which are the main results of the paper. This is the first kind of such results in this direction.

۲The extended Srivastava’s triple hypergeometric functions and their integral representations
اطلاعات انتشار: Journal of Nonlinear Sciences and Applications، نهم،شماره۶، ۲۰۱۶، سال
تعداد صفحات: ۷
We introduce the extended Srivastava’s triple hypergeometric functions by using an extension of beta function. Furthermore, some integral representations are given for these new functions.
نمایش نتایج ۱ تا ۲ از میان ۲ نتیجه